# SDR FDEA201701050052

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 95,111 hours, 27,628 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB0339
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING WING TIP, LOWER SKIN LE AT APPROX XW 918 AND OUTBD OF STRINGER 5, CRACKED.   REPAIRED THE SKIN IAW SRM 57-10-00 FIG 85 SHTS 3-4.
